1 doctor weighed in:

Hi...I was taking Augmentin for 2 days and developed a rash on my leg and on the head of my penis, the redness on my leg is going away but on my peni?

1 doctor weighed in
Dr. James Lin
Urology

In brief: Reasonable to ...

To suspect skin reaction (allergy) after taking a drug like Augmentin (amoxicillin and clavulanate) is reasonable but not confirmative.
Being not anaphylactic in nature, future repetitive experience may tell. At present, just leave it alone if bearable or just apply steroid-containing skin cream lightly 1-2 times daily and watch for 3-5 days; if not resolving as wished or worsening, seek evaluation and counseling timely.

In brief: Reasonable to ...

To suspect skin reaction (allergy) after taking a drug like Augmentin (amoxicillin and clavulanate) is reasonable but not confirmative.
Being not anaphylactic in nature, future repetitive experience may tell. At present, just leave it alone if bearable or just apply steroid-containing skin cream lightly 1-2 times daily and watch for 3-5 days; if not resolving as wished or worsening, seek evaluation and counseling timely.
Dr. James Lin
Dr. James Lin
Thank
Get help from a real doctor now
Dr. Christopher Crosby
Board Certified, Dermatology
12 years in practice
93K people helped
Continue
108,000 doctors available
Read more answers from doctors